Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Melbourne, FL

July 3, 2014Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 3, 2014, 5:22 PM EDT for Seminole County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2014, 5:22 PM EDT (21:22 UTC)
Expired
Jul 3, 2014, 5:45 PM EDT
In force
23 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

County Seminole County, FL

The radar

The Melbourne radar (KMLB), 90 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 9.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1750 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1750 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WUUS52 KMLB 032122
SVRMLB
FLC117-032145-
/O.NEW.KMLB.SV.W.0061.140703T2122Z-140703T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
522 PM EDT THU JUL 3 2014

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SEMINOLE COUNTY IN FLORIDA

* UNTIL 545 PM EDT.

* AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CASSELBERRY...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  WINTER SPRINGS...LAKE MARY...LAKE JESSUP...SANFORD AIRPORT...
  SANFORD...MIDWAY AND GENEVA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2884 8131 2874 8110 2861 8123 2863 8133
      2864 8133 2864 8135 2864 8137
TIME...MOT...LOC 2122Z 220DEG 15KT 2865 8129

$$



BRAGAW
2 follow-up statements
415 
WWUS52 KMLB 032135
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
535 PM EDT THU JUL 3 2014

FLC117-032145-
/O.CON.KMLB.SV.W.0061.000000T0000Z-140703T2145Z/
SEMINOLE-
535 PM EDT THU JUL 3 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL SEMINOLE COUNTY...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR WINTER SPRINGS...MOVING NORTHEAST AT 15 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SANFORD
AIRPORT...SANFORD...MIDWAY...LAKE JESSUP...GENEVA AND CENTRAL FLORIDA
ZOO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 2884 8131 2874 8110 2861 8123 2863 8133
      2864 8133 2864 8135 2864 8137
TIME...MOT...LOC 2136Z 220DEG 15KT 2869 8125

$$



BRAGAW
962 
WWUS52 KMLB 032145
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
545 PM EDT THU JUL 3 2014

FLC117-032154-
/O.EXP.KMLB.SV.W.0061.000000T0000Z-140703T2145Z/
SEMINOLE-
545 PM EDT THU JUL 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEMINOLE COUNTY WILL
EXPIRE AT 545 PM EDT...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE 
LEVELS...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER... 
FREQUENT CLOUD TO GROUND LIGHTNING WILL CONTINUE AS THE STORM MOVES 
NORTHEAST AT 15 MPH. 

LAT...LON 2884 8131 2874 8110 2861 8123 2863 8133
      2864 8133 2864 8135 2864 8137
TIME...MOT...LOC 2144Z 220DEG 15KT 2872 8123

$$






BRAGAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:37 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Jul 3, 2:37 PM EDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
237 PM EDT THU JUL 3 2014

.DISCUSSION...

TONIGHT...AFTER A SLOWER THAN EXPECTED START...CONVECTIVE ACTIVITY
FIRING WITH ENHANCED GUST POTENTIAL AS THEY MOVE AND GATHER EAST
WHILE EXPLOITING POCKETS OF DRIER AIR ALOFT. STORMS WILL LINGER
INTO THE EVENING TO THEN GRADUALLY DIMINISH FOR THE OVERNIGHT...
EVEN AS PERIPHERAL INFLUENCES FROM ARTHUR ALL BUT ABATE. SKIES
WILL BECOME PARTLY CLOUDY WITH LOWS IN THE LOW TO MID 70S.

FRI...(JULY 4TH)...MAIN FEATURE WILL BE RE-ORIENTATION OF WEAK
FRONTAL TROUGH ACROSS NORTH FLORIDA. GFS CURRENTLY HAS REASONABLE
SHORT-TERM HANDLE ON ARTHUR SO WILL BASE LOCAL BACKGROUND THINKING
AROUND THAT. VICINITY MOISTURE RIBBON ASSOCIATED WITH BOUNDARY
WILL SUPPORT HIGHER CLOUD COVERAGE AND POPS NORTH OF ORLANDO-CAPE
CANAVERAL. SOUTH OF THERE...LOCAL CIRCULATIONS WILL FINALLY BE
ALLOWED TO MORE FULLY DEVELOP THAN PREVIOUS FEW DAYS. SEA/LAKE
BREEZE BOUNDARIES WILL BE PREDOMINANT FOCUS WITHIN SOUTHWEST FLOW
CONTEXT. RATHER WARM WITH HIGHS IN THE LOW TO MID 90S (INTERIOR)
AWAY FROM STORMS. EARLY EVENING LIGHTNING STORMS AND LEFT-OVER
DEBRIS CLOUDS WILL BE A FACTOR FOR ANY HOLIDAY FESTIVITIES...
ESPECIALLY TOWARD THE EAST COAST. OVERNIGHT LOWS BACK INTO THE LOW
TO MID 70S.

SAT-SUN...FRONTAL TROUGH STILL IN THE NEIGHBORHOOD TO START THE
PERIOD BUT SUBTROPICAL HIGH PRESSURE RIDGE FIGHTS ITS WAY BACK NORTH
FOR SUNDAY BOTH SURFACE AND ALOFT IN AN ATTEMPT TO RE-ESTABLISH A
MORE TYPICAL JULY-TYPE PATTERN. RESIDUAL AND RESURGING MOISTURE
KEEPS AFTERNOON SHOWERS AND STORMS IN THE FORECAST EACH DAY...WITH
BETTER INLAND COVERAGE SUNDAY. HIGHS IN THE LOW 90S...EXCEPT MID
90S FAR INTERIOR.

MON-WED...(FROM PREVIOUS) SUBTROPICAL HIGH PRESSURE RIDGE WILL
REMAIN ACROSS CENTRAL FLORIDA INTO EARLY TO MIDDLE PORTION OF NEXT
WEEK WITH SCATTERED AFTERNOON SHOWERS AND STORMS EXPECTED EACH DAY
AND GREATEST COVERAGE OVER THE INTERIOR. TEMPERATURES REMAIN NEAR TO
ABOVE NORMAL.

&&

.AVIATION...VCTS FOR MOST SITES BETWEEN 19-23Z...EXCEPT FPR AND
SUA WHICH ARE CURRENTLY PROTECTED BY LAKE OKEECHOBEE SHADOW. VSBY
REDUCED TO 2-3SM IN TSRA WITH G28-32KT POTENTIAL. WILL NEED TO
MONITOR FOR BRIEF AWW MCO AND DAB. VFR AFT 02Z ALL SITES.

&&

.MARINE...

TONIGHT...OFFSHORE WINDS RELAXING BELOW 20 KNOTS DURING MID
AFTERNOON THRU THIS EVENING ALLOWS FOR SCA EXPIRATION FOR 20-60
NMI WATERS SEBASTIAN NORTHWARD. CORRESPONDING 7 FT SEAS RETREAT
SEAWARD AND NE. EXERCISE CAUTION CONDITIONS WILL REPLACE WITH
SEAS 4-6 FT FOR THE EVENING PERIOD. ELSEWHERE...SEAS 3-4 FT ALL
NEARSHORE ZONES...AND 3-5 FT OFFSHORE SOUTH OF SEBASTIAN.

FRI...BOATING CONDITIONS BECOMING MORE FAVORABLE FOR THE HOLIDAY
WITH WEST TO SOUTHWEST WINDS 10 TO 15 KNOTS...BECOMING SOUTHEST NEAR
THE COAST AROUND 10 KNOTS DUE TO DEVELOPING SEA BREEZE. AS OFFSHORE
SEAS DECREASE...ALL WATERS WILL BE 2-3 FEET. SOME AFTERNOON
SHOWERS AND STORMS NEAR THE COAST.

SAT-MON...(FROM PREVIOUS) HIGH PRESSURE RIDGE WILL GRADUALLY BUILD
BACK NORTH ACROSS THE REGION INTO THE WEEKEND WITH FAVORABLE BOATING
CONDITIONS PERSISTING. S/SW WINDS OVERNIGHT AND INTO THE MORNING
WILL BECOME S/SE DURING THE DAY AS THE SEA BREEZE MOVES INLAND EACH
AFTERNOON. WIND SPEEDS LESS THAN 15 KNOTS EXPECTED WITH SEAS NO
GREATER THAN 2-3 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  76  93  76  91 /  20  40  20  40
MCO  75  94  76  93 /  20  50  20  40
MLB  75  91  76  90 /  20  30  20  30
VRB  73  91  74  91 /  20  30  20  30
LEE  76  94  76  94 /  20  50  20  50
SFB  76  95  77  94 /  20  50  20  40
ORL  76  94  77  93 /  20  50  20  40
FPR  73  91  74  90 /  20  30  20  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&

SHORT TERM...DS
LONG TERM....RL
Hazardous weather outlook, Jul 3, 11:12 AM EDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1112 AM EDT THU JUL 3 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1112 AM EDT THU JUL 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
SHOWERS AND LIGHTNING STORMS WILL MOVE EAST NORTHEASTWARD ACROSS
THE FLORIDA PENINSULA THROUGH THIS EVENING.  A LOW LEVEL TROUGH
TRAILING FROM ARTHUR WILL FOCUS SOME BANDS OF SHOWERS AND
THUNDERSTORMS...ESPECIALLY NORTHWARD FROM ABOUT LAKE KISSIMMEE AND
CAPE CANAVERAL. THE MAIN THUNDERSTORM HAZARD WILL BE LIGHTNING
STRIKES BUT STRONGER STORMS COULD ALSO PRODUCE GUSTY WINDS 45 TO 55
MPH.

.FLOOD IMPACT...
STRONGER AND SLOWER MOVING STORMS WILL PRODUCE VERY HEAVY RAINFALL.
SOME LOCATIONS COULD ALSO EXPERIENCE MORE THAN ONE ROUND OF STORMS.
RAINFALL AMOUNTS UP TO 3 INCHES ARE POSSIBLE IN ISOLATED SPOTS WHICH
WOULD CAUSE PONDING OF WATER ON ROADWAYS AND OTHER POORLY DRAINED
AREAS.

.RIP CURRENT IMPACT...
LONG PERIOD OCEAN SWELLS WILL CONTRIBUTE TO A MODERATE RISK OF
RIP CURRENTS AT EAST CENTRAL FLORIDA BEACHES. MANY RIP CURRENT AND
ROUGH SURF RESCUES WERE REPORTED YESTERDAY. REMEMBER TO SWIM WITHIN
SIGHT OF A LIFEGUARD AND ASK ABOUT OCEAN HAZARDS WHEN YOU ARRIVE AT
THE BEACH.

.MARINE THUNDERSTORM GUST IMPACT...
SOME STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 35 KNOTS AS THEY
MOVE ACROSS EAST CENTRAL FLORIDA...AFFECTING THE INLAND LAKES AND
MOVING TOWARDS THE INTRACOASTAL AND ATLANTIC WATERS THIS AFTERNOON.
STORM MOTION WILL BE TO THE EAST NORTHEAST AT 10 TO 15 MPH. BOATERS
SHOULD LOOK FOR DARKENING SKIES AND BE PREPARED TO SEEK SAFE HARBOR
WELL IN ADVANCE OF APPROACHING STORMS.

.WIND AND SEA IMPACT...
SOUTHWEST WINDS AROUND 20 KNOTS WILL OCCUR WELL OFFSHORE NORTH OF
SEBASTIAN INLET WHERE A SMALL CRAFT ADVISORY IS IN EFFECT INTO THIS
AFTERNOON. SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE REMAINDER
OF THE EAST CENTRAL FLORIDA ATLANTIC WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SUFFICIENT MOISTURE AND INSTABILITY WILL EXIST ACROSS THE AREA
FOR SCATTERED AFTERNOON THUNDERSTORM DEVELOPMENT OVER THE NEXT
SEVERAL DAYS. A FEW STRONGER STORMS WILL BE POSSIBLE EACH
AFTERNOON...WITH GREATER STORM CHANCES TRANSITIONING TO THE INTERIOR
THIS WEEKEND INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

LASCODY

In the hours before

Special weather statement, Jul 3, 2:31 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
231 PM EDT THU JUL 3 2014

FLZ041-044-141-031915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
231 PM EDT THU JUL 3 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN LAKE COUNTY...NORTHWESTERN
VOLUSIA COUNTY...

* UNTIL 315 PM EDT.

AT 228 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER LAKE GEORGE...
MOVING NORTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2928 8106 2906 8162 2909 8165 2928 8165
      2930 8167 2935 8159 2938 8145 2940 8142
      2927 8141 2927 8116 2941 8116 2943 8112
TIME...MOT...LOC 1830Z 238DEG 14KT 2930 8151

RL
Special weather statement, Jul 3, 3:19 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
319 PM EDT THU JUL 3 2014

FLZ041-044-141-032000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-
319 PM EDT THU JUL 3 2014

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EXCESSIVE
LIGHTNING OVER NORTHEASTERN LAKE COUNTY...NORTHERN VOLUSIA COUNTY...

* UNTIL 400 PM EDT.

AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING EXCESSIVE LIGHTNING OVER BARBERVILLE...
MOVING EAST AT 15 MPH.

THIS STORM IS CAPABLE OF PRODUCING EXCESSIVE LIGHTNING STRIKES...
DEFINED AS 12 OR MORE CLOUD TO GROUND STRIKES PER MINUTE. IF YOU ARE
OUTDOORS...TAKE SHELTER IN A BUILDING OR HARD TOPPED AUTOMOBILE. OPEN
SHELTERS FOUND IN PARKS...ON BEACHES OR GOLF COURSES OFFER NO
PROTECTION FROM THE DANGERS OF LIGHTNING. STAY AWAY FROM TREES.

LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA.

BOATERS ON THE OPEN WATER ARE ESPECIALLY VULNERABLE TO THE DANGERS OF
LIGHTNING. GET TO SAFE HARBOR AT THE FIRST SIGN OF A LIGHTNING STORM
THEN SEEK SHELTER IN A BUILDING OR ENCLOSED VEHICLE AS QUICKLY AS
POSSIBLE.

LAT...LON 2942 8109 2913 8095 2898 8166 2905 8166
      2905 8164 2928 8165 2930 8167 2933 8167
      2938 8142 2927 8141 2927 8116 2941 8116
      2943 8110
TIME...MOT...LOC 1919Z 253DEG 7KT 2919 8145

BRAGAW
Local storm report, Jul 3, 5:14 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
514 PM EDT THU JUL 03 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     5 NW BAY LAKE           28.44N 81.63W
07/03/2014  M41 MPH          ORANGE             FL   MESONET

            WXFLOW STATION XRDY REPORTED A 36 KT/41 MPH WIND GUST
            FROM 294 DEGREES.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 2:31 PM EDTSpecial Weather StatementMLBFlagler44 min
Jul 3, 3:19 PM EDTSpecial Weather StatementMLBVolusia41 min
Jul 3, 4:48 PM EDTSevere Thunderstorm WarningMLBLake, Volusia27 min
Jul 3, 7:32 PM EDTSpecial Marine WarningMLB58 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.